Ask Me Help Desk

Ask Me Help Desk (https://www.askmehelpdesk.com/forum.php)
-   Women's Health (https://www.askmehelpdesk.com/forumdisplay.php?f=357)
-   -   DEPO shot ruined me.. sos? (https://www.askmehelpdesk.com/showthread.php?t=830066)

  • Jan 21, 2017, 09:39 PM
    mesha90
    DEPO shot ruined me.. sos?
    My family doctor thought it would be an amazing idea to put me on depo birth control, because I'm a college runner; and worrying about my period is too much of a struggle. It did the opposite of what she said would happen, and two weeks later I bleed nonstop.But not red blood, brown blood. I told her that, and she put me on estrogen. But that made it 10x worse. I bled even harder. Next step, I went to my OB/GYN in my county; she told me to get off the estrogen. She told me to keep getting the shot every 3 months till the bleeding goes away. It sure as hell didn't. So I complained about that, and got put on progesterone. That hormone made me stop bleeding brown, but got normal red color back. I was somewhat happy, but it also made me bleed worse like the estrogen. I stopped taking it. Now, a YEAR LATER, I'm bleeding 3.5 weeks and not bleeding for 1.5. You are doctors, and OB/GYNs at that. PLEASE HELP ME OUT. I'm still a college athletic and sick of bleeding all the time. I'm not the only women who has had this problem, but one of the few.




    Thanks. I really hope someone can help me out.
  • Jan 21, 2017, 10:21 PM
    J_9
    We do not have any OB/GYNs here. You probably need to get a second opinion by another OB/GYN. Have your hormone levels checked.

  • All times are GMT -7. The time now is 01:06 PM.